# SDR DALA2024060405786

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N574DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0265
- Aircraft time: 13,452 hours, 2,130 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING A/C CABIN DOOR INTERNMENT ELECTRICAL SMELL AROUND ROW 17,18,19. NOTICED BY PASSENGER AND FLIGHT ATTENDANTS. REF LOGPAGE#0375129. NO ISSUES NOTED AT THIS TIME. A/C OK FOR SVC. (LP# 5816334)
